# SDR 07FDEA03212

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10
- Aircraft serial: 47806
- Aircraft time: 64,627 hours, 28,946 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: ADA37741
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LWR CARGO DOOR, LWR FWD CORNER OF SKIN DEFORMED.  REPAIRED AREA IAW SRM 52-10-00 FIG 17 VOL 1.
